# SDR COM11918

- Difficulty date: June 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N243CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120212
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay Box
- Part number: 12043270501
- Condition: Defective
- Location: Nlg
- Part time: 6,029 hours
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

STRONG VIBRATION FROM NLG AREA AFTER TAKEOFF.  FOUND LANDING GEAR DOORS REMAINED OPEN AFTER GEAR RETRACTION.  REPLACED LANDING GEAR RELAY BOX.
